Title: C-11 CONTRACTIONS ARE REFLEXIVE
Authors: WU, PY
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1979
URI: http://hdl.handle.net/11536/5077
http://dx.doi.org/10.2307/2042718
ISSN: 0002-9939
DOI: 10.2307/2042718
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume: 77
Issue: 1
Begin Page: 68
End Page: 72
Appears in Collections:Articles


Files in This Item:

  1. A1979HN23800016.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.